# SDR ASAA2013021493919

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,979 hours, 5,675 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 1087
- Condition: Leaking
- Location: Apu
- Part time: 10,558 hours, 7,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN.  PERFORMED FIM 49-90, TASK 801, HIGH OIL TEMP SHUTDOWN, FOUND OIL LEAKAGE AT OIL COOLER SUPPLY LINE.  REPLACED APU OIL COOLER IAW AMM 49-91-41.  NO LEAKS NOTED.  PERFORMED APU BITE PROCEDURE IAW AMM 49-60, TASK 801, NO CURRENT FAULTS FOUND AND CDU DOES NOT SHOW MAINTENANCE MESSAGE IN THE LAST APU CYCLE. APU, OPS NORMAL IAW AMM 49-11-00-860-801.  MAINT CONTROL TECH SERVICES, REQUESTS REPLACEMENT OF THE APU SGU SCAVENGE OIL FILTER.  REPLACED SCAVENGE FILTER IAW MM 49-91-12. OPS LEAK CHECKS GOOD.
